MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 15MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 15MM; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129405515
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement.Dr (b)(6), (b)(6) on (b)(6) 2017.Patient underwent primary tkr (b)(6) 2009 (dr (b)(6), (b)(6)).Patient presented at 6 month follow up with a somewhat stiff knee.Patient has then disappeared from follow up and has presented recently with a painful and stiff knee, with a range of motion of 15-45 degrees.A decision was made to revise the knee.On opening the knee, the components were well fixed.Radial scratches were evident on the tibial tray, once the insert had been removed.The posterior capsule was released along with the mobilisation of the medial and lateral gutters.All components were removed and a pfc tc3 rp implanted (with sleeves and stems) the knee was able to fully extend and passively flex to approximately 115 degrees.Male patient initials (b)(6), aged (b)(6), dob (b)(6).Doi: (b)(6) 2009; dor: (b)(6) 2017; unknown knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP RP INSERT STD+ 15MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7160191
Report Number1818910-2018-50114
Device Sequence Number16495721
Product Code NJL
UDI-Device Identifier10603295022107
UDI-Public10603295022107
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129405515
Device Lot NumberC2SAN4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR